# SDR ASOA201102380

- Difficulty date: November 29, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION AFT OF FS 295 AT STRINGER 27 AROUND ANTENNA FITTING.  REMOVE CORROSION IAW SRM 51-21-06-001-001-A01.   PERFORMED UT THICKNESS INSPECTION OF BLENDED AREA IAW MAC NDT PROCEDURE UT-3.  MINIMUM MATERIAL REMAINING IS .047" ORIGINALS .050". .003" MATERIAL REMOVED. FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-21-01-101-002-A01.  REPAIRED IAW REO 670-53-21-772.
